# SDR ASAA0480370

- Difficulty date: May 7, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5610 · Flight Compartment Windows
- Part: Linkage
- Condition: Disconnected
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING PREFLIGHT CHECK, FOUND LEFT CAPTAINS SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  RECONNECTED LINKAGE.  WINDOW THEN OPERATED PROPERLY.  (M)
